# SDR COEA2019100375919

- Difficulty date: July 31, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 29,404 hours, 37,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: S53671406200
- Condition: Corroded
- Location: Frames 32-33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 VHF EXTERNAL DOUBLER WAS CORRODED, BETWEEN FRAMES 32-33, STRINGERS 21L-21R.  REPLACED THE DOUBLER.
